# SDR DALA1020903102

- Difficulty date: August 28, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 1,003 hours, 537 cycles
- Engine: Ge CFM565A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LONGITUDINAL BEAM AT FR 66, Y512 HAS CORROSION.  REMOVED DAMAGED FLOORBEAM AT FR 66, Y512 DAMAGED AREA DIM ARE W=0.50" D=0.24" L=1.5" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14. INSTALLED NEW FLOORBEAM IAW SRM   51-42-11 & PAINTED IAW SRM 51-75-12.
